Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RingOfFire

Skin Peeling Off At A Specific Point? Differin

Hey guys,

I've been using differin for a bit more than 6 weeks. About 4 or 5 weeks in I broke out pretty bad. One of the zits, a quite wierd one, seemed to dissapear quite quickly and left puss(?) or something on my skin. The skin in close vicinity to this area and perhaps on the "old area" aswell" refuses to retain the moisture I apply with oil-free mouisture lotion. I've tried using a tiny bit of some hydro-cortisone I still had from a few months ago, but like I said only a tiny bit and it hasn't worked. I've now applied a thin layer of "fat-cream" in an attempt to solve this. I can't get ahold of my derm until Monday, so I'd love some opinions.

Thanks,

Share this post


Link to post
Share on other sites

I'm a Differin user as well, but I'm not quite sure what you mean by leftover puss on your skin. Is the spot of skin open or just flaky? Does it sting when you wash your face or apply moisturizer? If it's very irritated I recommend taking a day or two off of Differin on that spot. You probably don't need to stop using Differin all together, but avoiding that area might help it to heal. I wish I could help you out more but I'm having trouble visualizing what you described! Good luck and let me know if you have any other questions regarding Differin... I've seen great results with it and am a huge fan of the product!

Share this post


Link to post
Share on other sites

Well, yeah it was kinda flaky and it did sting when applying mouisture, but I havent used differin on that specific area, atleast not a lot.

But what sucks now is that I have a flaky spot exactly like that, just on the other side of the cheeck/mouth and on one side of the nose.

Also my cheeks are so red, and I'm having breakouts even though I'm on week 8 and using Benzoyl peroxide in the morning as well (not every day). Totally sucks balls, my skin is just terrible. Also sucks majorly because I broke out only a week/few weeks after I stopped using Accutane, which also made my face more red, and all of my skin more irritated. = (((

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×